# SDR BAQA085912

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,879 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297006
- Part serial: 130
- Condition: Failed
- Location: Trim Actuator
- Part time: 472 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GIVING P/R SAS LIGHT AND ACTUATION W/A CORRESPONDING (P) ON PFD.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
